Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trizivir and insomnia
Jul 25, 2001

Sir, This is not exactly a question just wanted to add to one you answered. I recently read your response to a question about Trizivir and insomnia. I too have been taking Trizivir since Novemeber, 2000 and have been experiencing insomnia since December 2000. I have taken melatonin, both the 100 mg dose and the 300 mg dose but I still wake up around 3 AM or 4 AM and cannot get back to sleep. Until now I thought it was unrelatted but may talk to my doctor about it.

Response from Dr. Bartlett

Very interesting, and thank you for telling me about your symptoms. Insomnia is a symptom which can be due to many different causes and I think it is a good idea to review your insomnia with your doctor. Perhaps there will be another treatment to help you sleep, or if the insomnia is severe enough, perhaps you should try another antiretroviral regimen. Good luck!



Previous
Lipodystrophy
Next
Lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement